# SDR DALA2024062506482

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0410992) FWD CARGO AFT OF DOOR SHIELD IS DAMAGED. REMOVED DAMAGED SHIELD FROM FWD CARGO AFT OF DOOR AND REPLACED PER B737-900 S.R.M 51-40-02-0G AND BOEING DWG# 143A0080 REV-A.
